Finite complete rewriting systems for regular semigroups

Gray, R and Malheiro, A (2011) Finite complete rewriting systems for regular semigroups. Theoretical Computer Science, 412 (8-10). pp. 654-661.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:53
Last Modified: 21 Apr 2020 16:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/41517
DOI: 10.1016/j.tcs.2010.10.020

Actions (login required)

View Item View Item